International Journal of Theoretical and Mathematical Physics

International Journal of Theoretical and Mathematical Physics is a peer-reviewed journal, publishing papers on all areas in which theoretical physics and mathematics interact with each other. It features the reports on current developments in theoretical physics as well as related mathematical problems.


Editor-in-chief: M Sebaweh Abdalla
p-ISSN: 2167-6844
e-ISSN: 2167-6852
Website: http://journal.sapub.org/ijtmp




Current Issue  

Volume 5, Number 4, 2015
  • Articles
The Unified Theory of Formation of Wormholes
Prithwijit Sarkar
pp. 55-57
DOI: 10.5923/j.ijtmp.20150504.01   256 Views  170 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML
The Infinite Square Well Problem in the Standard, Fractional, and Relativistic Quantum Mechanics
Yuchuan Wei
pp. 58-65
DOI: 10.5923/j.ijtmp.20150504.02   270 Views  90 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML
The Theory of Cyclic Universe
Prithwijit Sarkar
pp. 66-67
DOI: 10.5923/j.ijtmp.20150504.03   104 Views  65 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML